# SDR DHL2002362516

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AT RIB 28, THE VERY TOP OF STAB, THE VERY AFT ANGLE IS CRACKED. REMOVED ANGLE, FABBED ANGLE AND INSTALLED
